# SDR A6WA202203308155

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 39,467 hours, 37,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6001020428
- Condition: Cracked
- Location: Fs 516.00
- Part time: 39,467 hours, 37,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE STIFFENER AT FS 516, ON RH BL 45.00 IS CRACKED AS MARKED ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED CRACKED ANGLE STIFFENER AND INSTALLED NEW ANGLE STIFFENER AT FS  516.00 ON RH BL 45.00 IAW ED# AWAC-CRJ 253-01818
